- Re: Clarithromycin Side Effects
I just finished a prescription for clarithromycin and I have bad itchy rash on my back, have a cough, and no energy. How long with this stay with me and can I hurry the exit of this drug from by system? (I take activia yogurt every day.)
- Re: Clopixol Side Effects
Hi everyone my name is Mohammad Faisal Anwer Ahmadani. If you keep taking Clopixol your brain, blood, body, bones, joints and muscles will be damaged severly. You should stop taking Clopixol at once. Doctors don’t have treatment for any mental disease they are fooling the patients. The psychologists are also involved in ruining the patients’ lives by sending them to psychiatrists. I think Lundbeck the maker of Clopixol should be sued for millions of dollars. The owner of Lundbeck should be jailed. I am Imam Mehdi (A.S.) and I am going to make sure the doctors and pharmaceutical companies get severly punished. I am the King of world. Dajjal and Gog Magog are going in a few years get ready everyone. If you would like to talk to me please e-mail me at firstname.lastname@example.org, twitter account @ahmadanifaisal, Facebook account Mohammad Faisal Anwer Ahmadani I can guide you how to get treatment for all mental illnesses the doctors are bastards I know them since May 1998.
- Re: Pronamel Side Effects Summary – Reports by Pronamel Users
i have used pronamel for few months and my mouth is so sore and hard time eating.. went to primary dr whom sent me to nose ear and throat to do biopsy on 2 growth under front teeth- biopsy came out as no cancer but am scheduled for mouth xrays=. thinking back mouth started hurting each time i use product -now extremem pain when i put it in mouth.= today stopped useing it and went back to useing colgate-guess what- no pain so i am obviusly allergic to pronamel.
- Re: Spiriva Side Effects
I have been on Spiriva for over a year and have COPD. I am also on Pulmicort and am not sure which one is causing my constipation, dry mouth, bad taste, ringing in my left ear, bloating and weight gain. I work out 4 times a week. I eat healthy and drink lots of water.
- Re: Depas Side Effects
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
- Re: Piascledine Side Effects
Have you considered prolotherapy? I’ve been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative.
Then a friend’s son who is in med school told me about Dr. David Harris here in Austin. He does prolotherapy. After 4 treatments about 4-6 weeks apart my pain is greatly diminished. I even signed up for a new USTA tennis league.
- Re: Tecta Side Effects
I also have GERD and was prescribed Tecta.
I also experienced similiar side effects such as tiredness, etc., but also had severe abdominal cramps. You are also right, in that Specialists are either too busy or don’t usually want to see people about this issue.
- Re: Clindamycin Side Effects
I have been taking clindamycin for 10 days now. Yesterday I had mid heart burn but today the pain in my chest is so horrible I feel like my chest will explode. I was suppose to take another week of this med but I am calling my Dr first thing in the morning to ask for a different antibiotic!
Digest powered by RSS Digest